Asymptotic behaviors of solutions for an aerotaxis model coupled to fluid equations

Myeongju Chae, Kyungkeun Kang, Jihoon Lee

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)

Abstract

We consider a coupled system of Keller-Segel type equations and the incompressible Navier-Stokes equations in spatial dimension two. We show temporal decay estimates of solutions with small initial data and obtain their asymptotic profiles as time tends to infinity.

Original languageEnglish
Pages (from-to)127-146
Number of pages20
JournalJournal of the Korean Mathematical Society
Volume53
Issue number1
DOIs
Publication statusPublished - 2016

Bibliographical note

Publisher Copyright:
© 2016 Korean Mathematical Society.

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Asymptotic behaviors of solutions for an aerotaxis model coupled to fluid equations'. Together they form a unique fingerprint.

Cite this